MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PERCUTANEOUS, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 2076-5040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This information was not available from the facility.During inflation, the balloon ruptured below rbp.No patient injury, this mdr is being reported conservatively.Patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Report source foreign- (b)(6).The angiosculpt device was infectious and discarded by the facility, thus no returned product investigation was performed.
 
Event or Problem Description
The angiosculpt device was used to treat the distal sfa.During the second inflation below rbp, the balloon ruptured.The procedure was completed with a new angiosculpt device.No patient injury reported.

Brand Name
ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW)
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key11334890
Report Number3005462046-2021-00008
Device Sequence Number16402625
Product Code PNO
UDI-Device Identifier00813132021375
UDI-Public00813132021375
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number2076-5040
Device Catalogue Number2076-5040
Device Lot NumberG19050041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;